# SDR 2000ZZZX330

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT DOOR, DOOR EDGE, LOWER AFT, AND UPPER END FORWARD, HAS A GOUGE.  INSTALLED REPAIR PER SRM 52-01 FIG 01 AND ECRA 941-52-091-2.
